MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 4.5 ACCOLADE (127 DEG) SIZE 4.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ACCOLADE (127 DEG) SIZE 4.5 ACCOLADE (127 DEG) SIZE 4.5; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6021-4535
Medical Device Problem Codes Material Erosion (1214); Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Insufficient Information (4580)
Date of Event 08/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: trunion fracture.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding fracture, wear & disassociation involving an accolade stem was reported.The events for wear & disassociation were confirmed via medical review.Method & results: -product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: "the x-rays demonstrate dissociation of the femoral head from the stem.There is extensive remodeling of the trunnion with significant material loss on the superior aspect of the trunnion.No trunnion fracture is identified.Dissociation of the femoral head from the stem with extensive remodeling of the trunnion and significant material loss on the superior aspect of the trunnion is confirmed.The root cause of this mechanical complication is not able to be determined from the limited information provided.Should further documentation become available i would be happy to further this investigation." product history review: could not be performed as the device lot details were not provided.Complaint history review: could not be performed as the device lot details were not provided.Conclusions: it was reported that the patient was revised due to trunnion facture.A review of the provided medical records by a clinical consultant indicated: "the x-rays demonstrate dissociation of the femoral head from the stem.There is extensive remodeling of the trunnion with significant material loss on the superior aspect of the trunnion.No trunnion fracture is identified.Dissociation of the femoral head from the stem with extensive remodeling of the trunnion and significant material loss on the superior aspect of the trunnion is confirmed.The root cause of this mechanical complication is not able to be determined from the limited information provided.Should further documentation become available i would be happy to further this investigation." no further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
ACCOLADE (127 DEG) SIZE 4.5 ACCOLADE (127 DEG) SIZE 4.5
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23137221
Report Number0002249697-2025-01023
Device Sequence Number21054899
Product Code JDI
UDI-Device Identifier04546540510761
UDI-Public04546540510761
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K233498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6021-4535
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer10/05/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight116 KG